Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``A constructive ergodic theorem'' (Trans. Amer. Math. Soc. 164 (1972), 115-137)


Author: J. A. Nuber
Journal: Trans. Amer. Math. Soc. 216 (1976), 393
MSC: Primary 28A65; Secondary 02E99
DOI: https://doi.org/10.1090/S0002-9947-1976-0382597-4
Original Article: Trans. Amer. Math. Soc. 164 (1972), 115-137.
MathSciNet review: 0382597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 02E99

Retrieve articles in all journals with MSC: 28A65, 02E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0382597-4
Article copyright: © Copyright 1976 American Mathematical Society